# SDR UIEA2016042500259

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,215 hours, 22,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT LENS MISSING AT RT WING EMER DOOR, BELOW DOOR.  LOCATED & INSTALLED MISSING LENS IAW AMM 33-57-00.
